Snippet from the article:

An acetaminophen warning issued this week by the FDA that the painkiller could cause a serious rash shouldn’t panic consumers or health care professionals, an FDA official said.

The FDA issued the warning Thursday, saying the popular over-the-counter pain reliever can cause a rash, blisters and, in the worst case, widespread damage to the surface of skin.

The FDA called for these potential symptoms to be listed on the warning label of any medication that includes acetaminophen.

Read the rest — Acetaminophen warning shouldn’t panic consumers, FDA says

The article points out that since 1969, only 107 cases of severe skin reaction have been caused by acetaminophen (also known as Tylenol), but they are now listing it as a rare side effect. Keep that in mind when reading certain rare side effects about medications: 107 cases reported over 44 years triggered an update to acetaminophen’s listed warnings.

Tags: fda, acetaminophen, warning, skin disorder